The likelihood dominance criterion: A new approach to model selection
Robert Pollak and
Terence J. Wales
Journal of Econometrics, 1991, vol. 47, issue 2-3, 227-242
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (83)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(91)90100-R
Full text for ScienceDirect subscribers only
Related works:
Working Paper: THE LIKELIHOOD DOMINANCE CRITERION: A NEW APPROACH TO MODEL SELECTION (1990)
Working Paper: THE LIKELIHOOD DOMINANCE CRITERION: A NEW APPROACH TO MODEL SELECTION (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:47:y:1991:i:2-3:p:227-242
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().